MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL
Model Number M00561101
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf device code a0501 captures the reportable event of loop detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a cold snare was used in the colon during a colonoscopy procedure performed on (b)(6) 2026.It was reported that the procedure took longer because the staff had to withdraw the snare and retrieve it using a grasping forceps.In addition, the snare tip had migrated into the lumen of the gut.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2 (correction): block b2 (outcomes attrib to adv event) has been updated to address the reported event of unexpected medical intervention.Block h6: imdrf impact code f2301 captures the reportable event of additional device required.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf device code a0501 captures the reportable event of loop detached.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, response was not received.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Upon analysis, there is insufficient evidence to determine whether the issue resulted from the physician's technique during the procedure or from a device malfunction.Additionally, based on the most relevant information for the complaint including product record review results, the device was found to meet all required manufacturing specifications and passed all controls and inspections, with no abnormalities reported during assembly.However, due to insufficient evidence, a definitive cause for the reported issue cannot be established.Without proper device evaluation, the factors that contributed to the event remain unknown.In addition, the as reported impact codes of "prolonged episode of care", "additional device required" and "unexpected medical intervention" will be classified as "adverse event related to procedure" since the adverse event occurred due to the issues encountered during procedure.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a cold snare was used in the colon during a colonoscopy procedure performed on (b)(6), 2026.It was reported that the procedure took longer because the staff had to withdraw the snare and retrieve it using a grasping forceps.In addition, the snare tip had migrated into the lumen of the gut.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR COLD SINGLE-USE SNARE
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24542361
Report Number3005099803-2026-00862
Device Sequence Number5725199
Product Code FGX
UDI-Device Identifier08714729971269
UDI-Public(01)08714729971269(17)281013(10)37701760
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561101
Device Catalogue NumberM00561101
Device Lot Number0037701760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/03/2026
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown